| Model Number |
DFT615 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There have been no other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that, following the intraocular lens implant procedure, the patient experienced blurry vision.The iol was exchanged with another iol.Clinical reason for explant was incorrect astigmatism correction in first lens.Additional information has been requested.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the iol was exchanged for the same lens model but for a non-toric lens indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.